# SDR TRAX200701822

- Difficulty date: November 28, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 31,919 hours, 35,747 cycles
- System (JASC): 5755 · Spoilers
- Part: Shield
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THUNDER SHIELD BLADE OF RT SPOILER FOUND CORRODED.   BLADE REMOVED IAW SRM 51-21-42 AMD OUT OF LIMIT IAW SRM 51-10-10  THUNDER SHIELD BLADE BONDED AS PER SRM 57-71-10  THUNDER SHIELD BLADE INSTALLED IAW SRM 51-25-01  THUNDER SHIELD BLADE OF RT SPOILER PAINTED AS PER SRM 51-21-27  MATERIAL THICKNESS: 0.024  MATERIAL REMOVED: 0.006 OUT OF LIMITS AS PER SRM: 51-10-10.
